Alert archive / Indiana / Special Weather Statements in 2011

Special Weather Statement, NWS Northern Indiana

August 9, 2011Elkhart County, Indiana

NWS Northern Indiana issued this special weather statement at Aug 9, 2011, 3:03 PM EDT for Elkhart County, Indiana. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 3:03 PM EDT (19:03 UTC)
Expired
Aug 9, 2011, 3:45 PM EDT
In force
42 min
Issued by
NWS Northern Indiana

County Elkhart County, IN

The radar

The Northern Indiana radar (KIWX), 40 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 3:10 PM EDTHAIL 0.71 N Elkhart, INMOSTLY PEA SIZED HAIL WITH A FEW DIME SIZED STONES. ALSO GUSTY WINDS
Aug 9, 3:10 PM EDTHAIL 0.75Simonton Lake, INALSO GUSTY WINDS.
Aug 9, 3:42 PM EDTHAIL 0.252 Nw Middlebury, INGUSTY WINDS ALSO REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WWUS83 KIWX 091903
SPSIWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
303 PM EDT TUE AUG 9 2011

INZ004>006-091945-
ELKHART IN-LAGRANGE IN-ST. JOSEPH IN-
303 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN ST. JOSEPH AND
NORTHERN ELKHART COUNTIES IN NORTH CENTRAL INDIANA...AND NORTHWESTERN
LAGRANGE COUNTY IN NORTHEAST INDIANA...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ELKHART...MOVING EAST AT 40 MPH.

UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  BRISTOL...
  MIDDLEBURY...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. 

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4176 8560 4162 8561 4167 8610 4176 8610
TIME...MOT...LOC 1903Z 275DEG 38KT 4171 8596

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 9, 1:28 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 9, 1:28 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
128 PM EDT TUE AUG 9 2011

.AVIATION/...
CDFNT MOVG ACROSS SRN LAKE MICHIGAN EARLY THIS AFTN
WILL MOVE ACROSS NRN INDIANA BY 00Z. SCT TSTMS EXPECTED TO DVLP
ALONG THE FRONT AND BECOME MORE WIDESPREAD AS THEY MOVE SE ACROSS
NRN INDIANA. STILL A DECENT POTENTIAL THAT STORMS WILL DVLP EAST
OF SBN SO JUST MENTIONED CB IN THEIR TAF THIS AFTN BUT ADDED TSRA
WITH GUSTY WINDS AT FWA. CAA STRATO CU DECK EXPECTED TO SPREAD
INTO THE AREA THIS EVE AND LINGER INTO WED MORNING. GUSTY WINDS
THIS AFTN SHOULD DIE DOWN THIS EVE... THEN INCREASE A BIT AGAIN
WITH RENEWED DIURNAL MIXING WED MORNING.

.UPDATE...
STEEP LAPSE RATES AND RATHER STRONG WIND FLOW ALOFT SHOULD PROMOTE
STRONG DOWNDRAFTS WITH STORMS THIS AFTN. COOLING ALOFT AND
RELATIVELY DRY AIR WILL ALSO SUPPORT A HAIL THREAT. UPDATED
GRIDS/ZONES FOR AREAL COVERAGE OF STORMS THIS AFTN WITH AN
INCREASE TO POPS AND ADDED MENTION OF SEVERE E-SE.

&&

PREV DISCUSSION... /ISSUED 404 AM EDT TUE AUG 9 2011/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT

POTENT/COMPACT SHORTWAVE THAT DELIVERED HEAVY RAINS ACROSS THE SRN
HALF OF THE FA OVERNIGHT IS IN THE PROCESS OF EXITING THE FA WITH
AREAS OF STRATUS/FOG EXPECTED IN ITS WAKE EARLY THIS MORNING.
CONTINUED WITH CHC POPS FOR CONVECTION THIS AFTN AND EARLY EVE AS
A LARGER SCALE SHORTWAVE TROUGH PROPAGATES EWD THROUGH SRN
ONTARIO...DROPPING A CDFNT INTO THE AREA. WEAK CONVERGENCE ALONG
BOUNDARY AND EXPECTED AFTN SBCAPE VALUES OF 1-2K J/KG WARRANT THE
CHANCE POP. NOTHING MORE THAN 30/40 POPS THOUGH GIVEN LIMITING
FACTORS INCLUDING A WESTERLY COMPONENT TO THE PRE-FRONTAL LOW LVL
FLOW...EROSION OF DEEP MOISTURE BEHIND TONIGHT/S SHORTWAVE...AND
STRONGER HEIGHT FALLS/FORCING BYPASSING TO THE NORTH.

CAA PROCESS IS EXPECTED IN NORTHWESTERLY FLOW TONIGHT INTO WEDNESDAY
IN RESPONSE TO EXPECTED HEIGHT FALLS/TROUGHING TOWARDS THE
QUEBEC/ONTARIO BORDER. THIS WILL ALLOW MUCH DRIER AND COOLER AIR TO
OVERSPREAD THE AREA DURING THIS TIME WITH HIGHS ON WEDNESDAY ONLY
FORECAST TO TOP OUT IN THE 70S. DRY CONDITIONS ARE EXPECTED ACROSS
MOST LOCATIONS GIVEN STABLE AIR AS POTENTIAL SUBTLE WEAK VORT MAXES
IN WNW FLOW ALOFT OFFER NOTHING MORE THAN SOME MID/HIGH LVL CLOUDS.

THE ADVECTION OF COOLER AIR (10C AT 850 HPA) OVER WARM LAKE WATERS
(24C) MAY ACTUALLY SET THE STAGE FOR SOME LAKE EFFECT RAIN SHOWERS
LATER TONIGHT INTO AT LEAST WEDNESDAY MORNING. THERE MAY ALSO BE A
LITTLE ADDED MID LVL LIFT/MOISTURE FROM A SHORTWAVE NOW OVER MONTANA
PER MORNING WATER VAPOR. GIVEN THIS AND EXPECTED LATENT/SENSIBLE
HEAT FLUX OFF THE LAKE OPTED FOR LOW CHC POPS IN THE FAR NW 09-18Z
WEDNESDAY. THERE ALSO APPEARS TO BE A MARGINAL THREAT FOR ISOLATED
WATERSPOUTS IN OUR MARINE ZONES DURING THIS TIME. FCST SOUNDINGS
SHOWS AN EL-LCL DEPTH BTW 23-25 KFT AND 850 HPA DELTA T/S NEAR 14C.
DECIDED TO ADD A CHC FOR WATERSPOUTS GIVEN HOW THIS INFORMATION
LINES UP ON THE NOMOGRAM AND PER COLLABORATION.

A DRY/COOL/MOSTLY CLEAR WEDNESDAY NIGHT IS EXPECTED CWA-WIDE AS THE
FLOW RELAXES IN RESPONSE TO A LOW LEVEL ANTICYCLONE BUILDING IN.

LONG TERM...
THURSDAY THROUGH MONDAY...THE MAIN CHALLENGES THIS PERIOD INCLUDE
THE TIMING AND ASSOCIATED WEATHER OF A SHORT WAVE ARRIVING EARLY
THIS WEEKEND. SATELLITE WATER VAPOR SHOW A CLEARLY DEFINED UPPER
LEVEL SIGNATURE WELL UPSTREAM APPROACHING BRITISH COLUMBIA. THE GFS
APPEARS TO HAVE INITIALIZED THIS SYSTEM REASONABLY WELL HAS BEEN
VERY CONSISTENT WITH THE TIMING OF THIS SYSTEM THE PAST SEVERAL RUNS
AND IS THE PREFERRED MODEL OF CHOICE FOR THIS PACKAGE.
TELECONNECTIONS OF A LARGE UPPER LEVEL/500 MB NEGATIVE ANOMALY OFF
THE WEST NORTHERN AMERICAN COAST SUPPORTS A DOWNSTREAM RIDGE OVER
THE CENTRAL CONUS.  CURRENT THINKING IS LOW LEVEL THETA E/MOISTURE
WILL SURGE BACK NORTHEAST INTO THE AREA FRIDAY NIGHT AHEAD OF THIS
SYSTEM. THE UPPER LEVEL SYSTEM WILL RIDE OVER THE TOP OF THE RIDGE
AND SHOULD REACH THE FORECAST AREA LATE FRIDAY NIGHT. PLACED A
LITTLE MORE DETAIL IN REGARD TO THE TIMING OF THE STORMS IN THE
LIGHT OF THE LATEST MODEL DATA. SEVERE STORM POTENTIAL FRIDAY NIGHT
INTO SATURDAY AT THIS POINT LOOKS POSSIBLE BUT ISOLATED GIVEN UPPER
LEVEL SUPPORT BUT MARGINAL CAPE AND LIMITED BULK SHEAR. OTHERWISE...
AS FOR TEMPERATURES...IT LOOKS LIKE SIGNIFICANT TROFFING WILL
DEVELOP OVER THE EASTERN THIRD OF THE CONUS ALLOWING TEMPERATURES TO
BE AT OR A LITTLE BELOW NORMAL EARLY NEXT WEEK. THE LATEST GFS
OPERATION MEX NUMBERS APPEAR ON TRACK AND HAVE ATTEMPTED TO FOLLOW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR LMZ043-046.

&&

SHORT TERM...STEINWEDEL
LONG TERM...SKIPPER
AVIATION/UPDATE...JT
Hazardous weather outlook, Aug 9, 1:01 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
101 PM EDT TUE AUG 9 2011

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-101715-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
101 PM EDT TUE AUG 9 2011 /1201 PM CDT TUE AUG 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST ACROSS THE
AREA THIS AFTERNOON INTO EARLY THIS EVENING. A FEW THUNDERSTORMS
MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL...ESPECIALLY OVER
NORTHWEST OHIO... AND NORTHERN INDIANA EAST OF A LINE FROM ANGOLA
TO MONON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-101715-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
101 PM EDT TUE AUG 9 2011 /1201 PM CDT TUE AUG 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AND A HIGH RISK OF RIP
CURRENTS TONIGHT. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT.

THERE IS A SLIGHT CHANCE FOR WATERSPOUTS ON SOUTHEAST LAKE
MICHIGAN LATE TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST ACROSS THE
AREA THIS AFTERNOON. A FEW THUNDERSTORMS MAY CONTAIN GUSTY
WINDS...HAIL... AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A HIGH RISK OF RIP CURRENTS WEDNESDAY INTO WEDNESDAY
NIGHT. IN ADDITION...A SMALL CRAFT ADVISORY IS IN EFFECT WEDNESDAY
INTO WEDNESDAY NIGHT.

THERE IS A SLIGHT CHANCE OF WATERSPOUTS ON SOUTHEAST LAKE
MICHIGAN WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Aug 9, 1:32 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
132 PM EDT TUE AUG 9 2011

INZ004-005-MIZ078-091800-
CASS MI-ELKHART IN-ST. JOSEPH IN-
132 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN ST. JOSEPH AND
NORTHWESTERN ELKHART COUNTIES IN NORTH CENTRAL INDIANA...AND SOUTHERN
CASS AND EXTREME SOUTHWESTERN ST. JOSEPH COUNTIES IN SOUTHWEST
MICHIGAN...

AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR GRANGER...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  SIMONTON LAKE AND ELKHART...
  BRISTOL...
  ADAMSVILLE AND EAGLE LAKE...
  JUNO LAKE...
  CALVIN CENTER...
  UNION AND SHAVEHEAD LAKE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4178 8578 4176 8579 4176 8578 4165 8578
      4169 8621 4185 8620 4187 8578
TIME...MOT...LOC 1732Z 272DEG 21KT 4177 8612
Special weather statement, Aug 9, 2:47 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
247 PM EDT TUE AUG 9 2011

INZ006-007-MIZ079-080-091930-
BRANCH MI-LAGRANGE IN-ST. JOSEPH MI-STEUBEN IN-
247 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN STEUBEN AND
NORTHERN LAGRANGE COUNTIES IN NORTHEAST INDIANA...AND SOUTHEASTERN
ST. JOSEPH AND SOUTHWESTERN BRANCH COUNTIES IN SOUTHWEST MICHIGAN...

AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF STURGIS...MOVING EAST AT 25
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE
WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  STURGIS AND HOWE...
  ONTARIO...
  FAWN RIVER...
  BRIGHTON...
  MONGO...
  ORLAND AND GILEAD...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4181 8512 4166 8513 4170 8559 4180 8559
TIME...MOT...LOC 1847Z 269DEG 20KT 4174 8549
Special weather statement, Aug 9, 3:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
303 PM EDT TUE AUG 9 2011

INZ004>006-091945-
ELKHART IN-LAGRANGE IN-ST. JOSEPH IN-
303 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN ST. JOSEPH AND
NORTHERN ELKHART COUNTIES IN NORTH CENTRAL INDIANA...AND NORTHWESTERN
LAGRANGE COUNTY IN NORTHEAST INDIANA...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ELKHART...MOVING EAST AT 40 MPH.

UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  BRISTOL...
  MIDDLEBURY...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4176 8560 4162 8561 4167 8610 4176 8610
TIME...MOT...LOC 1903Z 275DEG 38KT 4171 8596

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:45 PM EDTSevere Thunderstorm WarningIWXCass, Grant, Miami, Wabash60 min
Aug 8, 10:31 PM EDTSpecial Weather StatementIWXWhite44 min
Aug 9, 4:28 AM EDTSmall Craft AdvisoryIWX46 hr
Aug 9, 4:44 AM EDTRip Current StatementIWX45 hr
Aug 9, 2:47 PM EDTSpecial Weather StatementIWXLaGrange43 min
Aug 9, 3:17 PM EDTSpecial Weather StatementIWXSteuben43 min
Aug 9, 3:36 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange54 min
Aug 9, 3:40 PM EDTSpecial Weather StatementIWXSaint Joseph35 min
Aug 9, 4:05 PM EDTSpecial Weather StatementIWXElkhart40 min
Aug 9, 4:29 PM EDTSpecial Weather StatementIWXElkhart, Noble46 min
Aug 9, 4:38 PM EDTSpecial Weather StatementIWXSteuben37 min
Aug 9, 4:58 PM EDTSpecial Weather StatementIWXDeKalb, Noble47 min
Aug 9, 5:08 PM EDTSevere Thunderstorm WarningIWXDeKalb, Noble52 min
Aug 9, 5:32 PM EDTSpecial Weather StatementIWXHuntington43 min
Aug 9, 5:50 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Wells55 min
Aug 9, 6:48 PM EDTSpecial Weather StatementIWXAdams, Wells27 min
Aug 9, 4:55 PM EDTSpecial Weather StatementIWXFulton35 min
Aug 9, 5:41 PM EDTSpecial Weather StatementIWXHenry34 min
Aug 9, 5:54 PM EDTSpecial Weather StatementIWXDefiance36 min
Aug 9, 5:59 PM EDTSevere Thunderstorm WarningIWXDefiance, Henry, Paulding, Putnam62 min
Aug 9, 6:12 PM EDTSevere Thunderstorm WarningIWXAllen, Paulding, Putnam63 min
Aug 9, 6:28 PM EDTSevere Thunderstorm WarningIWXAllen, Putnam, Van Wert77 min
Aug 9, 1:32 PM EDTSpecial Weather StatementIWXCass28 min
Aug 9, 3:22 PM EDTSpecial Weather StatementIWXHillsdale38 min
Aug 9, 3:45 PM EDTSpecial Weather StatementIWXSaint Joseph45 min
Aug 9, 4:49 PM EDTSpecial Weather StatementIWXHillsdale26 min

Nearby

Special Weather Statements in Indiana, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.